Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

V. Bögelein - F. Duzaar - G. Mingione

Degenerate problems with irregular obstacles

created by mingione on 29 Sep 2012


Published Paper

Inserted: 29 sep 2012
Last Updated: 29 sep 2012

Journal: J. Rein. Ang. Math. (Crelles J.)
Volume: 650
Pages: 107–160
Year: 2011


We establish the natural Calderon and Zygmund theory for solutions of elliptic and parabolic obstacle problems involving possibly degenerate operators in divergence form of p-Laplacian type, and proving that the (spatial) gradient of solutions is as integrable as that of the assigned obstacles. We also include an existence and regularity theorem where obstacles are not necessarily considered to be non-increasing in time

Credits | Cookie policy | HTML 5 | CSS 2.1